# SDR C2XA08RI005

- Difficulty date: December 28, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N19503
- Make and model: Emb EMB-135ER
- Aircraft serial: 145176
- Aircraft time: 15,627 hours, 15,668 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 2665 - EWR - CREW REPORTED LANDING GEAR AIR/GROUND FAIL INDICATION ON EICAS IN CRUISE. CREW LANDED ACFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED NOSE WEIGHT ON WHEEL PROXIMITY SWITCH IAW EMB135 AMM 32-63-02 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
